# SDR YENA20130422080

- Difficulty date: April 22, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 19,678 hours, 11,945 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Part number: 7024440
- Part serial: 06024800
- Condition: Failed
- Location: Nr 2 Mau
- Part time: 19,685 hours, 11,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 241 BOS-MCO, AIR RETURN TO BOS DUE TO "AVNX MAU 3A FAIL" ON EICAS 15 MINS INTO FLT WITH ASSOCIATED EICAS MSGS.  "AVNX MAU 2A FAIL" TEN MINUTES LATER WITH ASSOCIATED EICAS MSGS.  MAU 2 PWR 1 & MAU 3 PWR 1 CB'S POPPED.  REPLACED MAU 2-1 PWR SUPPLY AND MAU 3-1 POWER SUPPLY IAW 31-41-02.  ALL INDICATIONS  NORMAL.
